T3

Has anyone actually experienced worsening thyroid symptoms with T3 ? I am currently on 40mcg daily which was increased from 20 Mcg six weeks ago. Since the increase my T3 has gone from 7 to 5.8 , T4 from 3.4 to 3.0 and TSH from 3.2 to 6.0 . It seems opposite to what Endo thought he was going to achieve and I feel like death to boot!

I see my Dr tomorrow and demand he contacts Endo and also to talk about trying T4/T3 treatment as I have never been there.

2 Replies

oldestnewest
  • Pig4u, your FT3 has risen to a nice level. It's quite normal for FT4 to drop when the patient is taking T3 only. What is unusual is your TSH has risen. If you are feeling worse than when you were on T4 only it sounds a good idea to try T4 + a reduced dose of T3.

    __________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Pig4u, I'm a little confused. Six days ago, you posted saying that your FT3 had gone from 5.1 to 5.8. Nowhere do you mention the figure 7. When did you have an FT3 of 7? And if your FT3 was 7 - over-range why did your endo increase your dose? Especially as you say he wants your TSH 'well over range' - although I fail to see how an over-range TSH is going to make you feel better. I find all this very strange. Are you sure you haven't made a few typos? :)

You may also like...